# SDR AU971092

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bac 146300A
- Engine: Lyc ALF502R5
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Actuator
- Part number: HTE984
- Condition: Faulty
- Location: Lt Rt Wing Ai
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(AUS) LH AND RH WING OUTER ANTI-ICE VALVES BOTH HAD SLIPPING CLUTCHES.
